# SDR A6WA202111017945

- Difficulty date: October 31, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 37,733 hours, 36,442 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOADING BAGGAGE, THE CARGO DOOR CLOSED AND WAS STUCK CLOSED WHILE A PERSON WAS  INSIDE THE CARGO BAY. THE A/C WAS OPERATING UNDER MEL 52-31-01-00 (CARGO BALANCE  SPRING MEL) ON-CALL MX RESPONDED BUT PERSONNEL WAS REMOVED BEFORE ARRIVAL.   ***AIRCRAFT REMOVED FROM SERVICE***  R&R CARGO DOOR BALANCE SPRING ASSEMBLY  FOR BOTH CABLES IAW AWAC SUP 11-025A. OPS CHECKS GOOD, AC OK FOR RTS                              PN: 601R35218-4  S/N OFF: 55862  S/N ON: 56834 SMG                   PN: 601R35218-4  S/N OFF: 56765  S/N ON: 56728 SMG
